Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 14, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 5, 2021, 3:34 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2021, 3:34 AM CST (09:34 UTC)
- Expired
- Feb 5, 2021, 12:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
677 WHUS74 KCRP 050934 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 334 AM CST Fri Feb 5 2021 GMZ255-275-051745- /O.NEW.KCRP.SC.Y.0014.210205T0934Z-210205T1800Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 334 AM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northeast winds around 20 knots with gusts up to 30 knots. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
1 follow-up statement
524 WHUS74 KCRP 051828 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1228 PM CST Fri Feb 5 2021 GMZ255-275-060300- /O.EXP.KCRP.SC.Y.0014.000000T0000Z-210205T1800Z/ /O.NEW.KCRP.SC.Y.0015.210205T1828Z-210206T0300Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1228 PM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northeast winds around 20 knots. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-270-060300- /O.NEW.KCRP.SC.Y.0015.210205T1828Z-210206T0300Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 1228 PM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northeast winds around 20 knots. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 10:41 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Feb 4, 10:41 PM CST, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1041 PM CST Thu Feb 4 2021 .AVIATION... VFR conditions prevail at all sites except VCT where MVFR ceilings have already developed. As a cold front continues to push south, ceilings will become MVFR across most sites. Confidence still remains moderate for MVFR ceilings along the west but it is looking more likely, so have maintained the mention in TEMPO groups. A few sites may experience brief visibility reductions, but not expecting this to drop to MVFR. Winds have diminished as they've turned to the north, but will again increase behind the front late tonight across ALI, VCT, and CRP. MVFR ceilings will continue into Friday afternoon before VFR ceilings return. && .PREV DISCUSSION... /Issued 522 PM CST Thu Feb 4 2021/ AVIATION... Generally VFR conditions are expected early in the TAF period. Ceilings will become MVFR as we approach the late night/early morning periods for all sites, though confidence is lower for LRD and COT. Winds will become breezy by late tonight as a cold front crosses the area. MVFR conditions could linger across the east, but are expected to become VFR shortly after sunrise Friday morning. PREV DISCUSSION... /Issued 334 PM CST Thu Feb 4 2021/ SHORT TERM (Tonight through Friday Night)... Based on MSAS analysis and observations across TX, a cold front is pushing south across the Hill Country/South Central TX this afternoon and a pre-frontal trough/dryline is bisecting S TX, generally from near Alice to near Beeville. The cold front is progged to move into the northern portions of the CWA this evening before midnight, then slowly reach the southern CWA toward day break. Sufficient low level moisture ahead and along the cold front will bring a few showers to areas along the coast and over the coastal waters. Elevated showers will remain possible behind the front Friday morning in response to a weak long wave trough tracking eastward across TX. Clouds and lingering showers will decrease from west to east through Friday afternoon as the upper trough shifts east of the area. Clouds won't completely erode with mostly cloudy skies remaining possible across the Coastal Bend and Victoria Crossroads. Much cooler Friday with highs expected to be around 20 degrees lower than today's values. Max temps will range from around 60 to mid 60s. Gusty north winds will develop behind the front overnight into Friday morning, then decrease through Friday afternoon as high pressure settles across the area. Winds become light Friday night with lows in the mid 40s to lower 50s. LONG TERM (Saturday through Thursday)... The deterministic runs are consistent with an upper disturbance moving across the region Saturday, yet moisture expected to be insufficient for significant precipitation over the CWA. A quasi- zonal upper pattern predicted Sunday-Tuesday, with a low amplitude system moving near the region Monday. Increasing moisture predicted to commence Monday, yet insufficient for precipitation over the CWA when the upper system moves nearby. A very cold airmass is predicted to enter the northern Plains approximately Sunday then enter the CWA beginning Tuesday night. A steady decrease in max/min temperatures predicted during the Tuesday-Thursday period, with lows Thursday in the upper 30s/lower 40s and highs in the 50s. Concur with the GFS that isentropic lift (evidence at the 300K level for example) will develop during this period, and will forecast isolated/scattered showers Wednesday, then predominately scattered showers Thursday. MARINE... Southerly winds will continue to diminish this evening as a cold front moves into South Texas. Moderate northeast flow will occur behind the cold front as it moves across the Gulf waters late tonight through early Friday morning. Winds may briefly reach advisory levels by Friday morning, but will generally be moderate. A few showers will be possible with the front late tonight through Friday. A weak to moderate northeast flow can be expected Friday night. Dry conditions Saturday/Sunday, followed by increasing moisture beginning Monday. A cold front is predicted to enter the Waters Tuesday night/Wednesday and contribute to Small Craft Advisory conditions Wednesday. Isentropic lift and light rain/showers are expected to develop beginning Tuesday night/Wednesday. The chance for precipitation is expected to increase Wednesday/Thursday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 56 61 51 72 49 / 20 20 10 0 0 Victoria 50 59 45 70 43 / 10 20 10 0 0 Laredo 56 68 49 75 48 / 0 0 0 0 0 Alice 54 63 48 75 45 / 10 10 10 0 0 Rockport 54 59 50 69 50 / 20 20 10 0 0 Cotulla 52 64 44 74 44 / 0 0 0 0 0 Kingsville 55 63 49 73 46 / 10 10 10 10 0 Navy Corpus 57 61 54 68 54 / 20 20 10 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && LS/77...AVIATION
Hazardous weather outlook, Feb 4, 6:03 AM CST, 21 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 603 AM CST Thu Feb 4 2021 TXZ229>234-239>247-342>347-442-443-447-051215- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 603 AM CST Thu Feb 4 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-051215- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 603 AM CST Thu Feb 4 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory is in effect for the southern nearshore waters until noon and the offshore waters until 6 pm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small Craft Advisory conditions are expected Friday morning as winds increase behind a cold front. Seas may remain elevated in offshore waters through Friday afternoon. Small Craft Advisory conditions will be possible again by Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 12:28 PM CST | Small Craft Advisory | CRP | 12 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.